Page 1

Discover the World of Mathematics Journals


Mathematical Methods in Author Services the Applied Sciences

The journal primarily publishes papers originating at or solicited by the Courant Institute of Mathematical Sciences. It features recent developments in applied mathematics, mathematical physics, and mathematical analysis.

An interdisciplinary journal covering new mathematical methods for the consideration of linear and non-linear, direct and inverse problems for physical relevant processes over time- and space- varying media under certain initial, boundary, transition and conditions.

The topics include partial differential equations, computer science, and applied mathematics. CPAM is devoted to mathematical contributions to the sciences; both theoretical and applied papers, of original or expository type, are included.

The journal is a valuable forum for the exchange of multidisciplinary methods, examining specific problems in the applied sciences area.

Committed to providing the best possible service to journal authors

Volume 33 Number 18 December 2010

Communications on Pure and Applied Mathematics

Mathematical Methods in the Applied Sciences

Visit the Author Services website at for: optional e-alerts at key stages

L Information on how to nominate up to 10

colleagues to receive FREE online access to your article

L Author guidelines by journal

L Resources, FAQs and tips on article preparation,

submission, artwork, copyright, offprints etc.

View this journal online at™ M AT H E M AT I C A L M E T H O D S I N T H E A P P L I E D S C I E N C E S

L Online article tracking through production with


L Free online access to your article when it is

Wolfgang Sprößig Freiberg University of Mining and Technology, Germany

published online


Xiaoming Wang

L 25% discountt on Wiley books

Florida State University, USA

Special Issue: Advances in Boundary Integral Equations and Related Topics dedicated to G. C. Hsiao on the occasion of his 75th birthday Guest Editors: Ernst P. Stephan and Wolfgang L. Wendland

Key Papers: • Global mild solutions of Navier-Stokes equations, Vol 64:9 • Tightness of the recentered maximum of the two-dimensional discrete Gaussian free field, Vol 65:1

ISSN 0170–4214 MMSCDB 33(18) 2143–2242 (2010)

Key Papers: • Solution to system of partial fractional differential equations using the fractional exponential operators, Vol 35:1 • Statistical approximation properties of the Durrmeyer type q-Bleimann, Butzer, and Hahn operators, Vol 35:1

MANA-285-11-12-Cover_c 16/07/12 10:38 AM Page 1





Almost Regular Edge Colorings and Regular Decompositions of Complete Graphs Darryn Bryant and Barbara Maenhaut Published online 21 April 2008


Automorphisms of Higher-Dimensional Hadamard Matrices Warwick de Launey and Richard M. Stafford Published online 18 July 2008



Charles J. Colbourn Jeffrey H. Dinitz Patric R. J. Östergård

NET-Cover 1 Spine


8:19 PM

Key Papers: • Positive solutions for mixed problems of singular fractional differential equations, Vol 285:1 • Homogeneous polynomials and extensions of Hardy-Hilbert’s inequality, Vol 285:1

Journal of Graph Theory

Page 1



Bruce L. Golden Douglas R. Shier

May 2009 Pages 229–314 WILEY

ISSN 0028-3045

The goal of this journal is to provide a central forum for the distribution of timely information about network problems, their design and mathematical analysis, as well as efficient algorithms for carrying out optimization on networks. The nonstandard modeling of diverse processes using networks and network concepts is also of interest.

ISSN 0025-584X Math. Nachr., 285, No. 11–12 (August), 1299–1562 (2012)

Volume 53 Issue 3


Editors-in-Chief: B. Andrews, Canberra R. Denk, Konstanz K. Hulek, Hannover F. Klopp, Paris

Number 11–12

Founded in 1948 by Erhard Schmidt


pp. 443 – 544

Key Papers: • Design of designs, Vol 20:1 • On the classification of weighing matrices and self-êorthogonal codes, Vol 20:1

All branches of analysis, algebra, number theory, geometry and topology, flow mechanics and theoretical aspects of stochastics are given special emphasis.


Volume 285


Skew-Hadamard Matrices of Orders 436, 580, and 988 Exist Dragomir Ž. Ðokovic´ Published online 7 January 2008



Latin Squares with No Small Odd Plexes Judith Egan and Ian M. Wanless Published online 7 January 2008

Covering the timely publication of the most influential papers in the area of combinatorial design theory. All topics in design theory, and in which design theory has important applications, are covered.

Articles published online in Wiley InterScience, 5 November 2007 through 4 August 2008



Tangency Sets in PG(3, q) K. Metsch and L. Storme Published online 5 November 2007


Strong Difference Families Over Arbitrary Graphs Marco Buratti and Lucia Gionfriddo Published online 4 August 2008

Mathematische Nachrichten - Mathematical Notes publishes original papers on new results and methods that hold prospect for substantial progress in mathematics and its applications.

Consequently, the disciplines that are useful in studying networks are varied, including applied mathematics, operations research, computer science, discrete mathematics, and economics. Key Paper: • Winner of 2011 Glover-Klingman Prize: Periodic railway timetabling with event flexibility, Vol 57:1 Special Issue 2012: • In Honor of Rossella Petreschi, Vol 59:3

For more information please visit:

The journal is dedicated to a variety of topics in graph theory, such as structural results about graphs, graph algorithms with theoretical emphasis, and discrete optimization on graphs. The scope of the journal also includes related areas in combinatorics and the interaction of graph theory with other mathematical sciences. A subscription to the Journal of Graph Theory includes a subscription to the Journal of Combinatorial Designs. Key Papers: • Acyclic edge coloring of 2-degenerate graphs, Vol 69:1 • Vizing’s conjecture: a survey and recent results, Vol 69:1



Mathematische Nachrichten

Mathematische Nachrichten

Journal of Combinatorial Designs

Numerical Methods for Partial Differential Equations

GAMM – Mitteilungen

Covering research into the development and analysis of new methods for the numerical solution of partial differential equations, where methods and techniques are emphasized.

GAMM – Mitteilungen is the official journal of the Association of Applied Mathematics and Mechanics. It publishes original scientific contributions to the fields of applied mathematics and mechanics. Key Papers:

Key Papers: • New implementation of radial basis functions for solving Burgers-Fisher equation, Vol 28:1 • The Crank-Nicolson/Adams-Bashforth scheme for the time-dependent NavierStokes equations with nonsmooth initial data, Vol 28:1

• Mixed variational principles for the evolution problem of gradient-extended dissipative solids, Vol 35:1 • Generation and evolution of inelastic microstructures - an overview, Vol 35:1

RSA Cover 1 Spine

Random Structures & Algorithms


10:04 AM

Naval Research Logistics (NRL) Publishing content in operations research, applied statistics, and general quantitative modeling, with special interest in applications covering the full spectrum of logistics problems. Key Papers: • Winner of the 2012 Harold W. Kuhn Award: Production-inventory systems with imperfect advance demand information and updating, Vol 58:2 • Optimization of schedule stability and efficiency under processing time variability and random machine breakdowns in a job shop environment, Vol 59:1

Page 1

ZAMM Special Issue Proceedings of the Fourteenth International Conference “Random Structures and Algorithms” held August 3–7, 2009 Poznañ, Poland

Covers the latest research on discrete random structures, while presenting applications of such research to problems in combinatorics and computer science.

View this journal online at

ISSN 1042-9832

Key Papers: • Weak quasi-randomness for uniform hypergraphs, Vol 40:1 • Sampling colourings of the triangular lattice, Vol 40:4

Mathematical Logic Quarterly Publishing original contributions on mathematical logic and foundations of mathematics and related areas, such as general logic, model theory, recursion theory, set theory, proof theory and constructive mathematics, algebraic logic, nonstandard models, and logical aspects of theoretical computer science.

The journal publishes original papers and surveys of the latest research results in the field of applied mathematics and mechanics.

Journal of Applied Mathematics and Mechanics

Zeitschrift für Angewandte Mathematik und Mechanik Founded by Richard von Mises in 1921

Edited in cooperation with Martin-Luther-Universität Halle-Wittenberg and Gesellschaft für Angewandte Mathematik und Mechanik e. V. (GAMM) Editors-in-Chief: H. Altenbach, S. Odenbach, G. Schneider, C. Wieners Managing Editor: H. Altenbach

ISSN 0044-2267 ZAMM, Z. angew. Math. Mech. 92 No. 10 (October), 767–848 (2012)

Key Papers: • Linear plane wave propagation and normal transmission and reflection at discontinuity surfaces in second gradient 3D continua, Vol 92:1 • A higher-order finite element approach to the Kuramoto-Sivashinsky equation, Vol 92:8

Studies in Applied Mathematics The journal explores the interplay between mathematics and the applied disciplines. It features research results involving the core concepts of applied mathematics research, including propagation, equilibrium, stability, optimization, and discrete and random processes. Key Papers: • On Doubly Periodic Standing Wave Solutions of the Coupled Higgs Field Equation, Vol 128:1 • Small Oscillations of a Soap Bubble, Vol 128:1


PAMM publishes proceedings of the annual GAMM conferences and is only available online. Special Issue 2011: • 82nd Annual Meeting of the International Association of Applied Mathematics and Mechanics (GAMM), Graz 2011, Vol 11:1

Complexity A cross-disciplinary journal focusing on the rapidly expanding science of complex adaptive systems Key Papers: • Natural selection: A concept in need of some evolution? Vol 17:3 • Evolving dynamical networks: A formalism for describing complex systems, Vol 17:3

Key Papers: • Reverse mathematics and infinite traceable graphs, Vol 58: 1-2 • Conjectures of Rado and Chang and special Aronszajn trees, Vol 58: 4-5

Stay Alert! Keep up to date with research in mathematics by setting up journal content alerts on Wiley Online Library at:

MLEA020948 / 12-48610

Mathematics Cluster Flyer  

Mathematics Cluster Flyer

Mathematics Cluster Flyer  

Mathematics Cluster Flyer